# SDR SWAA2020051978264

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 48,623 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; LOWER EMERG LIGHT LENS MISSING DIRECTIONAL ARROW / REMOVED AND REPLACED EMERG EXIT LOWER LENS WITH CORRECT COVER WITH ARROW PER AMM 33-51-01
